# SDR UALA2013021800914

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE COMPARTMENT, DISCONNECT HOUSING FOUND BROKEN-CRACKED, DURING SQUIB DATE CHECK.  REMOVED RIGHT DISCONNECT CAM ASSEMBLY, REMOVED AND REPLACED RIGHT DISCONNECT HOUSING AND REINSTALLED CAM ASSEMBLY PER MM.
